1. bookVolumen 3 (2016): Heft 6 (December 2016)
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
2182-1976
Erstveröffentlichung
16 Apr 2016
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch
Open Access

The Maximum Queens Problem with Pawns

Online veröffentlicht: 08 Dec 2016
Volumen & Heft: Volumen 3 (2016) - Heft 6 (December 2016)
Seitenbereich: 95 - 102
Zeitschriftendaten
License
Format
Zeitschrift
eISSN
2182-1976
Erstveröffentlichung
16 Apr 2016
Erscheinungsweise
2 Hefte pro Jahr
Sprachen
Englisch

[1] Bell, J., Stevens, B.“A survey of known results and research areas for n-queens”, Discrete Math, 309, 1-31, 2009.10.1016/j.disc.2007.12.043Search in Google Scholar

[2] Chatham, R. D., Doyle, M., Fricke, G. H., Reitmann, J., Skaggs, R. , Wolff, M.“Independence and domination separation on chessboard graphs”, J. Combin. Math. Combin. Comput, 68, 3-17, 2009.Search in Google Scholar

[3] Chatham, R. D., Fricke, G. H., Skaggs, R. D.“The queens separation problem”, Util. Math, 69, 129-141, 2006.Search in Google Scholar

[4] Kosters, W. A. n-Queens bibliography, 2016. http://www.liacs.nl/home/kosters/nqueens/Search in Google Scholar

[5] Watkins, J. J. Across the Board: The Mathematics of Chessboard Problems, Princeton University Press, 2004.10.1515/9781400840922Search in Google Scholar

[6] Zhao, K. The Combinatorics of Chessboards, Ph.D. dissertation, City University of New York, 1998. Search in Google Scholar

Empfohlene Artikel von Trend MD

Planen Sie Ihre Fernkonferenz mit Scienceendo